MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1119.7085
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the details provided, a l4-s1 posterior fusion was completed on (b)(6) 2023 with creo implants.On (b)(6) 2026, a revision surgery was completed because the patient had adjacent segment disease.During the revision surgery, it was found that the left rod was broken at the l4 level.The rod was removed, and the construct was extended to l1-s1 with creo implants.Due to the inability to replicate surgical conditions and the forces experienced post-op, the exact cause of the failure cannot be determined.The calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported that the patient underwent removal of the l4/s1 rod due to adjacent segment disease.Intraoperatively, the surgeon noticed that the rod was broken at the left l4 level.The surgeon fixed l1/s1 using creo.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24673843
Report Number3004142400-2026-00049
Device Sequence Number10144914
Product Code MNH
UDI-Device Identifier00889095064803
UDI-Public00889095064803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.7085
Device Lot NumberBGU076KD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale